# SDR CALA9900086

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Fretting
- Location: Lt & Rt Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTH THE LEFT HAND AND RIGHT HAND OUTBOARD FLAP INBOARD SKIN PANELS FRETTING.  THE PANELS WERE REMOVED AND REPLACED IAW ECRA 5753-01055.
